# SDR 2025FA0000166

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: General aviation
- Aircraft: N460CM
- Make and model: Boeing 767330
- Aircraft serial: 26984
- Aircraft time: 139,403 hours, 19,760 cycles
- Engine: Pwa PW4060
- Engine time: 107,656 hours, 14,996 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - ENG #1 - L/H CORE COWL INNER SKIN. AFT OF THE PRECOOLER VENT, UNDER THE PANEL 314T3210.
